Normal forms and symmetries of real hypersurfaces of finite type in C^2.

Vladimir Ejov, Martin Kolar, Gerd Schmalz

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We give a complete description of normal forms for real hypersurfaces of finite type in C2 with respect to their holomorphic symmetry algebras. The normal forms include refined versions of the constructions by Chern-Moser [6], Stanton [20], Kolář [14]. We use the method of simultaneous normalisation of the equations and symmetries that goes back to Lie and Cartan. Our approach leads to a unique canonical equation of the hypersurface for every type of its symmetry algebra. Moreover, even in the Levi-degenerate case, our construction implies convergence of the transformation to the normal form if the dimension of the symmetry algebra is at least two. We illustrate our results by explicitly normalising Cartan's homogeneous hypersurfaces and their automorphisms.

    Original languageEnglish
    Pages (from-to)1-32
    Number of pages32
    JournalINDIANA UNIVERSITY MATHEMATICS JOURNAL
    Volume62
    Issue number1
    DOIs
    Publication statusPublished - 2013

    Fingerprint Dive into the research topics of 'Normal forms and symmetries of real hypersurfaces of finite type in C^2.'. Together they form a unique fingerprint.

  • Cite this